MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING

SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING
Model Number EQ-5000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the indicator was flashing.The fault occurred while in use with the patient.There was known patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was functionally tested, but the investigation could not duplicate the reported issue.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Based on the results of the investigation, the reported complaint could not be confirmed.No actions have been assigned.

Brand Name
LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21047665
Report Number3012307300-2024-15652
Device Sequence Number15546797
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/05/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown